6th CUBES Workshop "CHIRALITY IN THE UNIVERSE BEYOND THE ELECTROWEAK SCALE"

Asia/Seoul
Cheonwangbong Hall (K-Hotel, Sandong, Gurye)

Cheonwangbong Hall

K-Hotel, Sandong, Gurye

Ki-Young Choi (Chonnam National University), Sanghyeon Chang (IBS-CTPU)
Description

6th Mini-Workshop on 

"CHIRALITY IN THE UNIVERSE  BEYOND THE ELECTROWEAK SCALE"

26th April - 29th April   2024

The K-Hotel, Sandong, Gurye  
 

This is the 6th installment in our series of workshops on particle physics. The focus of this workshop is on the role of chirality in the phenomenological study of particle flavor mixing theory. Eminent speakers within the field will deliver talks on recent developments, covering a range of topics. There are a number of open slots reserved for student presentations. We encourage everyone who is interested to participate in the workshop.

https://indico.ibs.re.kr/e/cubes6

Participants
  • Adriana Menkara
  • bongho kim
  • Chang Hyon Ha
  • Choong Sun Kim
  • Danho Ahn
  • Dhong Yeon Cheong
  • Erdenebulgan Lkhagvadorj
  • Eung Jin Chun
  • Hyerim Noh
  • Hyun Min Lee
  • Hyunsu Lee
  • Jaeyoung Park
  • Jai-chan Hwang
  • Jihn E. Kim
  • Jong-Chul Park
  • Jong-Wan Lee
  • Jongkuk Kim
  • Junghoon Joh
  • Junu Jeong
  • Ki-Young Choi
  • Kim Siyeon
  • Kiwoon Choi
  • Koun Choi
  • Lulu Paputungan
  • Myeonghun Park
  • Pyungwon Ko
  • Rojalin Padhan
  • Satyabrata Mahapatra
  • Seodong Shin
  • Seokhoon Yun
  • Seong Chan Park
  • Seong Moon Yoo
  • Seongsik Kim
  • Sergey Uchaikin
  • Sin Kyu Kang
  • SungBo Sim
  • SungWoo Youn
  • Wonsub Cho
  • Woohyun Chung
  • Yeongduk Kim
  • Yoomin Oh
  • Youngjoon Kwon
  • 태균 이
    • 3:00 PM 5:00 PM
      Group Discussion
      Convener: Ki-Young Choi (Sungkyunkwan University)
    • 5:00 PM 6:00 PM
      Break 1h
    • 6:00 PM 8:00 PM
      Reception Dinner
      Convener: Ki-Young Choi (Sungkyunkwan University)
    • 9:00 AM 9:30 AM
      Recent highlights from Belle II 30m
      Speaker: Youngjoon Kwon
    • 9:30 AM 10:00 AM
      Axion cosmology 30m
      Speaker: Jai-chan Hwang
    • 10:00 AM 10:30 AM
      Chirality of the Universe in biological scale 30m
      Speaker: Choong Sun Kim
    • 10:30 AM 11:00 AM
      Break 30m
    • 11:00 AM 11:30 AM
      Nonthermal heavy dark matter from a first-order phase transition 30m
      Speaker: Hyun Min Lee
    • 11:30 AM 12:00 PM
      Exciting Prospects for Dark Matter at Large-Volume Detectors 30m
      Speaker: Jongchul Park
    • 12:00 PM 12:30 PM
      Progress in DUNE 30m
      Speaker: Siyeon Kim
    • 12:30 PM 12:35 PM
      Workshop Photo 5m
    • 12:35 PM 3:00 PM
      Lunch 2h 25m
    • 3:00 PM 3:30 PM
      최근 IceCube 실험 결과 및 현황 30m
      Speaker: Chang Hyon Ha
    • 3:30 PM 4:00 PM
      Development for antimatter gravity test in GBAR 30m
      Speaker: Bongho Kim
    • 4:00 PM 4:30 PM
      A model for time-evolution of coupling constants 30m
      Speaker: Taekoon Lee
    • 4:30 PM 5:00 PM
      Break 30m
    • 5:00 PM 6:15 PM
      Student Session 1: Adriana Menkara, Seongsik Kim, Dhong Yeon Cheong, Erdenebulgan Lkhagvadorj, Seong Moon Yoo
      • 5:00 PM
        PQ inflation at the pole 15m
        Speaker: Adriana Menkara
      • 5:15 PM
        Positivity Bounds on Higgs-Portal Dark Matter 15m
        Speaker: Seongsik Kim
      • 5:30 PM
        An Effective Approach for Axion Wormholes 15m
        Speaker: Dhong Yeon Cheong
      • 5:45 PM
        Gravitational Wave Sourced by Decay of Massive Particle from PBH evaporation 15m
        Speaker: Erdenebulgan Lkhagvadorj
      • 6:00 PM
        Probing the mixing between sterile and tau neutrinos in the SHiP experiment 15m
        Speaker: Seong Moon Yoo
    • 6:15 PM 8:15 PM
      Workshop Dinner 2h
    • 9:30 AM 10:00 AM
      Cosmic Birefringence by Dark Photon 30m
      Speaker: Seongchan Park
    • 10:00 AM 10:30 AM
      TBA 30m
      Speaker: Seokhoon Yun
    • 10:30 AM 11:00 AM
      Break 30m
    • 11:00 AM 11:30 AM
      Light thermal dark matter via type-I seesaw portal 30m
      Speaker: Satyabrata Mahapatra
    • 11:30 AM 12:00 PM
      Recent Progress on High-Mass Dark Matter Axion Searches at IBS-CAPP 30m
      Speaker: Junu Jeong
    • 12:00 PM 12:30 PM
      BelleII excess & Muon g-2 Illuminating Light DM with Higgs Portal 30m
      Speaker: Jongkuk Kim
    • 12:30 PM 3:00 PM
      Lunch 2h 30m
    • 3:00 PM 3:30 PM
      Dark matter searches with neutrons in SK-Gd 30m
      Speaker: Koun Choi
    • 3:30 PM 4:00 PM
      Axion Research at IBS-CAPP 30m
      Speaker: Woohyun Chung
    • 4:00 PM 4:30 PM
      New Physics Opportunities at Tau Neutrino Experiments 30m
      Speaker: Seodong Shin
    • 4:30 PM 5:00 PM
      Break 30m
    • 5:00 PM 6:15 PM
      Student session 2: Jaeyoung Park, SungBo Sim, Wonsub Cho, Junghoon Joh
      • 5:00 PM
        Nonminimally Assisted Inflation: A General Analysis 15m
        Speaker: Sang Chul Hyun
      • 5:15 PM
        Astrophysical and Cosmological Consequences of Irreducible Dark Photons 15m
        Speaker: Jaeyoung Park
      • 5:30 PM
        Muon g-2 and proton lifetime in SUSY SU(5) GUTs with split superpartners 15m
        Speaker: SungBo Sim
      • 5:45 PM
        Freeze-in Inelastic Dark Matter, H0 Tension and Detection Prospects 15m
        Speaker: Wonsub Cho
      • 6:00 PM
        TBA 15m
        Speaker: Junghoon Joh
    • 6:15 PM 8:35 PM
      Dinner (outside) 2h 20m
    • 9:00 AM 9:30 AM
      Gauge theories near the conformal window 30m
      Speaker: Jongwan Lee
    • 9:30 AM 10:00 AM
      Recent Progress of High-Temperature Superconducting Cavity R&D at IBS-CAPP. 30m
      Speaker: Danho Ahn
    • 10:00 AM 10:30 AM
      Collider imprints of right handed neutrino magnetic moment operator 30m
      Speaker: Rojalin Padhan
    • 10:30 AM 11:00 AM
      Recent Developments in Quantum Noise-Limited Amplifiers at IBS/CAPP 30m
      Speaker: Sergey Uchaikin
    • 11:00 AM 11:30 AM
      Break 30m
    • 11:30 AM 12:00 PM
      Discussion 30m
    • 12:00 PM 1:00 PM
      Lunch 1h